# SDR ASOA20150513027

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 26,264 hours, 15,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE REPLACED THE NR 4 EMERGENCY LIGHT INVERTER.  OPS CHECKS WERE GOOD.
